# SDR DXTA200601644

- Difficulty date: October 9, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600425
- Aircraft time: 8,079 hours, 6,679 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: AE3663218E0117
- Part serial: NSN
- Condition: Kinked
- Location: Brake Lines
- Part time: 8,079 hours, 6,679 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI WHEN MAKING A SHARP LEFT TURN, FULL DEFLECTION OF RUDDER PEDALS, F/O'S LEFT BRAKE PEDAL WOULD BECOME STIFF AND ROLL FORWARD, UPON STRAIGHTENING NOSE GEAR BRAKES RETURNED TO NORMAL, ONLY ON F/O SIDE, ONLY DURING LEFT TURN.  M2B - T/S TO LOWER HOSE ON CO-PILOTS LT MASTER CYLINDER HITTING RUDDER TORQUE TUBE AND KINKING OVER STOPPING FLUID TO BRAKES.  REMOVED & REPLACED LOWER HOSE AND REALIGNED FITTINGS FOR CLEARANCE OF TORQUE TUBE.  INSP ALL MASTER CYL & HOSES FOR CLEARANCE AND CONDITION.  ALL CHECKS GOOD.  BLEED BRAKES C/W TAXI CHECKS.  SYSTEM OP'S CHECKS SATISFACTORY AT THIS TIME.  ALL WORK DONE IAW CE 560 M/M 32-40-00.
